# SDR SWIA200819613

- Difficulty date: May 8, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 30,398 hours, 43,715 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5712 - EXIT LIGHT ON OVERHEAD BIN AT ROW 9 IS INOP.  REPAIRED WIRING TO EMERGENCY LIGHT ON OVERHEAD BIN.
